A note on mathematical models

Murthy D.N.P. (1979) A note on mathematical models. International Journal of Mathematical Education in Science and Technology, 10 1: 97-100. doi:10.1080/0020739790100113


Author Murthy D.N.P.
Title A note on mathematical models
Journal name International Journal of Mathematical Education in Science and Technology   Check publisher's open access policy
ISSN 1464-5211
Publication date 1979-01-01
Sub-type Article (original research)
DOI 10.1080/0020739790100113
Volume 10
Issue 1
Start page 97
End page 100
Total pages 4
Subject 2601 Mathematics (miscellaneous)
2604 Applied Mathematics
3304 Education
Abstract Traditional undergraduate engineering and science courses do not give sufficient emphasis to mathematical model building. In this note we briefly discuss mathematical models and their construction.
Q-Index Code C1
Q-Index Status Provisional Code
Institutional Status Unknown

Document type: Journal Article
Sub-type: Article (original research)
Collection: Scopus Import - Archived
 
Versions
Version Filter Type
Citation counts: Scopus Citation Count Cited 2 times in Scopus Article | Citations
Google Scholar Search Google Scholar
Created: Tue, 23 Aug 2016, 13:51:36 EST by System User